# SDR ASAA2023010241469

- Difficulty date: January 2, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,585 hours, 14,831 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Strut
- Part number: 3400840020
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C # 78472000 #2 ENG. INLET AND FAN BLADES- DETAILED INSPT. FOUND GLASS FAN CASE PANEL HAS 1 EA. FASTENER INSERT DELAM. FROM PANEL. AFT LWR FASTENER. (N1) ALF. GROUNDED - YES. REMOVED AND REPLACED FAN DUCT PANEL REF B737-800 AMM 72-25-07.
